MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4 FR. S/L POWERPICC - NURSING FULL (TLS); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 4 FR. S/L POWERPICC - NURSING FULL (TLS); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9174108
Health Effect - Clinical Codes Pain (1994); Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of reaw1840 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when the patient was leaving the facility she complained of pain in her left arm.Under ultrasound it was noted that the patient had dvt in the left arm.Picc was placed in the left basilic vein.Patient is currently receiving antibiotic therapy.

Brand Name
4 FR. S/L POWERPICC - NURSING FULL (TLS)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6513556
Report Number3006260740-2017-00498
Device Sequence Number612928
Product Code LJS
UDI-Device Identifier00801741035548
UDI-Public(01)00801741035548(17)180331(10)REAW1840
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number9174108
Device Lot NumberREAW1840
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1